sexologist-icon
No period after taking unwanted 72
I am taking Divery 10 since two days but no sign of period coming... My period is missed by 11days after taking unwanted 72
167 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Visit gynecologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Consult a gynaecologist for best advice
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
You will get the periods after 5 to 10 days after completing  the course .
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Complete the course and wait for 7-10 days
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.